| Catalog Number |
SCM-445 |
| Medical Device Problem Code |
Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Healthcare professional reported "tried to open and separate the sterile tray from the non-sterile tray and the implant was stuck".This record is for an unknown side.Device was not implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: tyvek or thermoform sticking.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6 device evaluation: based on the product analysis performed, the assessments of the complaints are: tyvek or thermoform sticking: not observed.No additional observations performed on the device.No further actions are required.
Event or Problem Description
Healthcare professional reported "tried to open and separate the sterile tray from the non sterile tray and the implant was stuck".This record is for an unknown side.Device was not implanted.